# SDR SWAA2023011791308

- Difficulty date: January 13, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 35,481 hours, 16,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT LENS ABOVE SEATS 25DEF BROKEN OF.   REPLACED THE LENS IAW AMM 33-51-03.
